MathSciNet Relay Station
MathSciNet bibliographic data
MR2369088 11G35 (11G05 14G25)
Corvaja, Pietro; Zannier, Umberto Some cases of Vojta's conjecture on integral points over function fields. J. Algebraic Geom. 17 (2008), no. 2, 295–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement